# SDR RAIA2009042300004

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 25,045 hours, 23,164 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLT 3503 - STL - CAPTAINS DV WINDOW WILL NOT OPEN.  MAINTENANCE LUBED THE CAPTAINS WINDOW.  OPS CHECKED GOOD.
